# SDR QXEA200500738

- Difficulty date: April 9, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHTHAND WING MULTI FUNCTION SPOILER LOWER COMPOSITE SHROUD TWO FASTENERS FOUND LOOSE AT CENTER HINGE OF INBOARD SPOILER AND OUTBOARD HINGE OF OUTBOARD SPOILER.  REPAIRED IAW CRJ700 SRM 51-42-13-001-001-A01.
